Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 48, Number 1

All articles in this issue are freely accessible.

The dominion and separable subalgebras of finitely generated algebras
Dean Sanders.
Proc. Amer. Math. Soc. 48 (1975), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364331
When is the tensor product of algebras local?
Moss Eisenberg Sweedler.
Proc. Amer. Math. Soc. 48 (1975), 8-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360568
Spectra of nearly Hermitian matrices
W. Kahan.
Proc. Amer. Math. Soc. 48 (1975), 11-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369394
The measure of the intersection of rotates of a set on the circle
Wolfgang M. Schmidt.
Proc. Amer. Math. Soc. 48 (1975), 18-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357343
On the injectivity and flatness of certain cyclic modules
V. S. Ramamurthi.
Proc. Amer. Math. Soc. 48 (1975), 21-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354779
A note on locally finite group algebras
Daniel R. Farkas.
Proc. Amer. Math. Soc. 48 (1975), 26-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360670
On commutative power-associative nilalgebras of low dimension
Murray Gerstenhaber and Hyo Chul Myung.
Proc. Amer. Math. Soc. 48 (1975), 29-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364365
$\mathcal{F}$-projectors of finite solvable groups
Joseph A. Troccolo.
Proc. Amer. Math. Soc. 48 (1975), 33-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407136
On type sets of torsion-free abelian groups of rank 2
Ryuichi Ito.
Proc. Amer. Math. Soc. 48 (1975), 39-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354900
Macdonald identities and Euclidean Lie algebras
R. V. Moody.
Proc. Amer. Math. Soc. 48 (1975), 43-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442048
Generalised Vandermonde determinants and Schur functions
R. C. King.
Proc. Amer. Math. Soc. 48 (1975), 53-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371919
Maximal asymptotic nonbases
Paul Erdős and Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 48 (1975), 57-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357363
On the $p$-elements of a finite group
C. Y. Ho.
Proc. Amer. Math. Soc. 48 (1975), 61-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357596
Automorphism groups of abelian $p$-groups
Jutta Hausen.
Proc. Amer. Math. Soc. 48 (1975), 67-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360870
Classification of continuous flows on 2-manifolds
Dean A. Neumann.
Proc. Amer. Math. Soc. 48 (1975), 73-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356138
Continuation of Riemann surfaces
Richard Rochberg.
Proc. Amer. Math. Soc. 48 (1975), 82-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0396927
A measure differential inequality with applications
R. R. Sharma.
Proc. Amer. Math. Soc. 48 (1975), 87-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364802
Differentiability of the exponential of a member of a near-ring
J. W. Neuberger.
Proc. Amer. Math. Soc. 48 (1975), 98-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370194
On transformations of derivatives
A. M. Bruckner.
Proc. Amer. Math. Soc. 48 (1975), 101-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360950
Reflexive tensor products and spaces of operators
Kenneth L. Pothoven.
Proc. Amer. Math. Soc. 48 (1975), 108-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394235
Restrictions of analytic functions. I
Marvin Rosenblum and James Rovnyak.
Proc. Amer. Math. Soc. 48 (1975), 113-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399924
Representation of linear functionals on quasi-continuous functions
James D. Baker.
Proc. Amer. Math. Soc. 48 (1975), 120-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374884
A note on direct sums of quasinilpotent operators
L. A. Fialkow.
Proc. Amer. Math. Soc. 48 (1975), 125-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365201
A remark on the nonlinear complementarity problem
George Luna.
Proc. Amer. Math. Soc. 48 (1975), 132-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358448
Fuchsian groups of convergence type and nontangential growth of automorphic forms
T. A. Metzger and K. V. Rajeswara Rao.
Proc. Amer. Math. Soc. 48 (1975), 135-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357778
The variation of Browder’s essential spectrum
John J. Buoni.
Proc. Amer. Math. Soc. 48 (1975), 140-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365174
A minimal decay rate for solutions of stable $n$th order homogeneous differential equations with constant coefficients
David W. Kammler.
Proc. Amer. Math. Soc. 48 (1975), 145-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369810
Representation of $C^{n}$-operators
S. Kantorovitz and K. J. Pei.
Proc. Amer. Math. Soc. 48 (1975), 152-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367692
Interpolating sequences on convex curves in the open unit disc
Dennis H. Wortman.
Proc. Amer. Math. Soc. 48 (1975), 157-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361092
Restricted centers in $C(Ω)$
Philip W. Smith and J. D. Ward.
Proc. Amer. Math. Soc. 48 (1975), 165-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380227
Generation of abstract-parameter semigroups
V. A. Babalola.
Proc. Amer. Math. Soc. 48 (1975), 173-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0636368
Continuous metric projections
Joseph M. Lambert.
Proc. Amer. Math. Soc. 48 (1975), 179-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358186
On simultaneous Chebyshev approximation in the “sum” norm
William H. Ling.
Proc. Amer. Math. Soc. 48 (1975), 185-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361555
A canonical transformation near a boundary point
L. Sarason.
Proc. Amer. Math. Soc. 48 (1975), 189-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380067
Noncyclic vectors for $S^{∗} $
D. A. Herrero and M. J. Sherman.
Proc. Amer. Math. Soc. 48 (1975), 193-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374962
On the existence of a solution of $f(x)=kx$ for a continuous not necessarily linear operator
Ana I. Istrăţescu and Vasile I. Istrăţescu.
Proc. Amer. Math. Soc. 48 (1975), 197-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358473
Lorentzian manifolds of nonpositive curvature. II
F. J. Flaherty.
Proc. Amer. Math. Soc. 48 (1975), 199-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0643823
Spherical distributions of $N$ points with maximal distance sums are well spaced
Kenneth B. Stolarsky.
Proc. Amer. Math. Soc. 48 (1975), 203-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365363
A two-cardinal theorem
Saharon Shelah.
Proc. Amer. Math. Soc. 48 (1975), 207-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357105
Hilbert’s tenth problem for quadratic rings
J. Denef.
Proc. Amer. Math. Soc. 48 (1975), 214-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360513
Free cyclic actions on $S^{1}×S^{1}×S^{1}$
John Hempel.
Proc. Amer. Math. Soc. 48 (1975), 221-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362312
An example involving Baire spaces
H. E. White.
Proc. Amer. Math. Soc. 48 (1975), 228-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362249
An extension of a theorem of Bessaga
Charles A. Riley.
Proc. Amer. Math. Soc. 48 (1975), 231-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402797
On products of countably compact spaces
S. P. Franklin.
Proc. Amer. Math. Soc. 48 (1975), 236-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372823
The product formula for Stiefel-Whitney homology classes
Stephen Halperin and Domingo Toledo.
Proc. Amer. Math. Soc. 48 (1975), 239-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365584
Stiefel-Whitney numbers and maps cobordant to embeddings
Richard L. W. Brown.
Proc. Amer. Math. Soc. 48 (1975), 245-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358830
Automorphisms compatible with group actions
Michael A. Gauger.
Proc. Amer. Math. Soc. 48 (1975), 251-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369378
A uniform set covering lemma
David W. Matula.
Proc. Amer. Math. Soc. 48 (1975), 255-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376408
Hyperinvariant subspaces for approximately idempotent operators
John Daughtry.
Proc. Amer. Math. Soc. 48 (1975), 262-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358389
A simple proof of Wiener’s $1/f$ theorem
D. J. Newman.
Proc. Amer. Math. Soc. 48 (1975), 264-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365002
A coefficient inequality for convex univalent functions
S. Y. Trimble.
Proc. Amer. Math. Soc. 48 (1975), 266-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355027
Addendum to: “On the multiplicative behavior of regular matrices” (Proc. Amer. Math. Soc. 26 (1970), 437–446)
R. E. Atalla.
Proc. Amer. Math. Soc. 48 (1975), 268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358126